# SDR IXXA0400105O

- Difficulty date: August 28, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N830
- Make and model: Israel 1124
- Aircraft serial: 406
- Aircraft time: 76,120 hours, 30,232 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Mlg Door
- Part time: 76,120 hours, 30,232 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PDX, DOOR LIGHT CAME ON DURING GEAR UPLATCH CHECK, GEAR AND DOOR LIGHT REMAINS ON WITH GEAR UP AND LOCKED.  CREW RECYCLE GEAR AND NO CHANGE, AND RETURNED BACK TO PDX.  MX INSPECTED MAIN GEAR AND FOUND RT GEAR DOOR STRIKER MISSING DOOR SWITCH.  REPOSITION AND TEST PER APPLICABLE MANUALS AND RETURNED AIRCRAFT TO SERVICE.
